# SDR USAA2011041491486

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 55,394 hours, 38,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2528216A
- Part serial: 9895C
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 CHECK - RIGHT WING NR 5 SPOILER HAS AREA OF DELAMINATION ON THE LOWER SURFACE MID SPAN MID CHORD AREA.  REPLACED RIGHT WING NR 5 SPOILER IAW B737 AMM 27-62-12.
